Free Access
Issue
ESAIM: COCV
Volume 26, 2020
Article Number 13
Number of page(s) 42
DOI https://doi.org/10.1051/cocv/2019076
Published online 14 February 2020
  1. E.S. Al-Aidarous, E.O. Alzahrani, H. Ishii and A.M.M. Younas, Asymptotic analysis for the eikonal equation with the dynamical boundary conditions. Math. Nachr., 287 (2014) 1563–1588. [CrossRef] [Google Scholar]
  2. H. Amann and M. Fila, A Fujita-type theorem for the Laplace equation with a dynamical boundary condition. Acta Math. Univ. Comenian. (N.S.) 66 (1997) 321–328. [Google Scholar]
  3. T. Antunović, Y. Peres, S. Sheffield and S. Somersille, Tug-of-war and infinity Laplace equation with vanishing Neumann boundary condition. Commun. Partial Differ. Equ. 37 (2012) 1839–1869. [CrossRef] [Google Scholar]
  4. S.N. Armstrong and C.K. Smart, An easy proof of Jensen’s theorem on the uniqueness of infinity harmonic functions. Calc. Var. Partial Differ. Equ. 37 (2010) 381–384. [Google Scholar]
  5. S.N. Armstrong and C.K. Smart, A finite difference approach to the infinity Laplace equation and tug-of-war games. Trans. Am. Math. Soc. 364 (2012) 595–636. [Google Scholar]
  6. M. Bardi and I. Capuzzo-Dolcetta, Optimal control and viscosity solutions of Hamilton-Jacobi-Bellman equations, Systems & Control: Foundations & Applications. Birkhäuser Boston Inc., Boston, MA (1997). With appendices by Maurizio Falcone and Pierpaolo Soravia. [Google Scholar]
  7. G. Barles, Fully nonlinear Neumann type boundary conditions for second-order elliptic and parabolic equations. J. Differ. Equ. 106 (1993) 90–106. [Google Scholar]
  8. G. Barles, Nonlinear Neumann boundary conditions for quasilinear degenerate elliptic equations and applications. J. Differ. Equ. 154 (1999) 191–224. [Google Scholar]
  9. G. Barles and P.E. Souganidis, Convergence of approximation schemes for fully nonlinear second order equations. Asymptotic Anal. 4 (1991) 271–283. [CrossRef] [Google Scholar]
  10. G. Barles, H. Ishii and H. Mitake, On the large time behavior of solutions of Hamilton-Jacobi equations associated with nonlinear boundary conditions. Arch. Ration. Mech. Anal. 204 (2012) 515–558. [Google Scholar]
  11. I. Capuzzo-Dolcetta and P.-L. Lions, Hamilton-Jacobi equations with state constraints. Trans. Am. Math. Soc. 318 (1990) 643–683. [Google Scholar]
  12. F. Charro, J. García Azorero and J.D. Rossi, A mixed problem for the infinity Laplacian via tug-of-war games. Calc. Var. Partial Differ. Equ. 34 (2009) 307–320. [Google Scholar]
  13. P. Colli and T. Fukao, The Allen-Cahn equation with dynamic boundary conditions and mass constraints. Math. Methods Appl. Sci. 38 (2015) 3950–3967. [Google Scholar]
  14. M.G. Crandall, H. Ishii and P.-L. Lions, User’s guide to viscosity solutions of second order partial differential equations Bull. Am. Math. Soc. (N.S.) 27 (1992) 1–67. [CrossRef] [MathSciNet] [Google Scholar]
  15. J.-P. Daniel, A game interpretation of the Neumann problem for fully nonlinear elliptic and parabolic equations. ESAIM: COCV 19 (2013) 1109–1165. [CrossRef] [EDP Sciences] [Google Scholar]
  16. R. Denk, J. Prüss and R. Zacher, Maximal Lp-regularity of parabolic problems with boundary dynamics of relaxation type. J. Funct. Anal. 255 (2008) 3149–3187. [Google Scholar]
  17. C.M. Elliott, Y. Giga and S. Goto, Dynamic boundary conditions for Hamilton-Jacobi equations. SIAM J. Math. Anal. 34 (2003) 861–881. [CrossRef] [Google Scholar]
  18. J. Escher, Nonlinear elliptic systems with dynamic boundary conditions. Math. Z. 210 (1992) 413–439. [CrossRef] [Google Scholar]
  19. J. Escher, Quasilinear parabolic systems with dynamical boundary conditions. Commun. Partial Differ. Equ. 18 (1993) 1309–1364. [CrossRef] [Google Scholar]
  20. J. Escher, Smooth solutions of nonlinear elliptic systems with dynamic boundary conditions, In Evolution equations, control theory, and biomathematics (Han sur Lesse, 1991), volume 155 of Lecture Notes in Pure and Appl. Math. Dekker, New York (1994) 173–183. [Google Scholar]
  21. L.C. Evans and R.F. Gariepy. Measure theory and fine properties of functions. Studies in Advanced Mathematics. CRC Press, Boca Raton, FL (1992). [Google Scholar]
  22. L.C. Evans and P.E. Souganidis, Differential games and representation formulas for solutions of Hamilton-Jacobi-Isaacs equations. Indiana Univ. Math. J. 33 (1984) 773–797. [CrossRef] [MathSciNet] [Google Scholar]
  23. M. Fila, K. Ishige and T. Kawakami, Convergence to the Poisson kernel for the Laplace equation with a nonlinear dynamical boundary condition. Commun. Pure Appl. Anal. 11 (2012) 1285–1301. [CrossRef] [Google Scholar]
  24. M. Fila, K. Ishige and T. Kawakami, Large-time behavior of small solutions of a two-dimensional semilinear elliptic equation with a dynamical boundary condition. Asymptot. Anal. 85 (2013) 107–123. [CrossRef] [Google Scholar]
  25. M. Fila, K. Ishige and T. Kawakami, Large-time behavior of solutions of a semilinear elliptic equation with a dynamical boundary condition. Adv. Differ. Equ. 18 (2013) 69–100. [Google Scholar]
  26. M. Fila, K. Ishige and T. Kawakami, The large diffusion limit for the heat equation with a dynamical boundary condition. Preprint arXiv:1806.06308 (2018). [Google Scholar]
  27. M. Fila and P. Poláčik, Global nonexistence without blow-up for an evolution problem. Math. Z. 232 (1999) 531–545. [CrossRef] [Google Scholar]
  28. C.G. Gal and M. Grasselli, The non-isothermal Allen-Cahn equation with dynamic boundary conditions. Discrete Contin. Dyn. Syst. 22 (2008) 1009–1040. [CrossRef] [Google Scholar]
  29. Y. Giga and N. Hamamuki, Hamilton-Jacobi equations with discontinuous source terms. Commun. Partial Differ. Equ. 38 (2013) 199–243. [CrossRef] [Google Scholar]
  30. Y. Giga and N. Hamamuki, On a dynamic boundary condition for singular degenerate parabolic equations in a half space. NoDEA Nonlinear Differ. Equ. Appl. 25 (2018) Art. 51, 39. [CrossRef] [Google Scholar]
  31. Y. Giga and Q. Liu, A billiard-based game interpretation of the Neumann problem for the curve shortening equation. Adv. Differ. Equ. 14 (2009) 201–240. [Google Scholar]
  32. N. Hamamuki, A comparison principle for a dynamic boundary value problem without the normal derivative. Preprint (2019). [Google Scholar]
  33. N. Hamamuki and Q. Liu, A game-theoretic approach to dynamic boundary problems for level-set curvature flow equations and applications. Preprint (2019). [Google Scholar]
  34. H. Ishii, A simple, direct proof of uniqueness for solutions of the Hamilton-Jacobi equations of eikonal type. Proc. Amer. Math. Soc. 100 (1987) 247–251. [CrossRef] [Google Scholar]
  35. M.A. Katsoulakis, Viscosity solutions of second order fully nonlinear elliptic equations with state constraints. Indiana Univ. Math. J. 43 (1994) 493–519. [CrossRef] [MathSciNet] [Google Scholar]
  36. R.V. Kohn and S. Serfaty, A deterministic-control-based approach to motion by curvature. Commun. Pure Appl. Math. 59 (2006) 344–407. [Google Scholar]
  37. R.V. Kohn and S. Serfaty, A deterministic-control-based approach to fully nonlinear parabolic and elliptic equations. Commun. Pure Appl. Math. 63 (2010) 1298–1350. [Google Scholar]
  38. M. Lewicka, Noisy Tug of war games for the p-Laplacian: 1 < p < . Preprint (2018). [Google Scholar]
  39. M. Lewicka and Y. Peres, The Robin mean value equation I: A random walk approach to the third boundary value problem. Preprint (2019). [Google Scholar]
  40. M. Lewicka and Y. Peres, The Robin mean value equation II: Asymptotic Holder regularity. Preprint (2019). [Google Scholar]
  41. P.-L. Lions, Neumann type boundary conditions for Hamilton-Jacobi equations. Duke Math. J. 52 (1985) 793–820. [CrossRef] [MathSciNet] [Google Scholar]
  42. Q. Liu, Fattening and comparison principle for level-set equations of mean curvature type. SIAM J. Control Optim. 49 (2011) 2518–2541. [Google Scholar]
  43. Q. Liu, A. Schikorra and X. Zhou, A game-theoretic proof of convexity preserving properties for motion by curvature. Indiana Univ. Math. J. 65 (2016) 171–197. [CrossRef] [Google Scholar]
  44. H. Luiro, M. Parviainen and E. Saksman, Harnack’s inequality for p-harmonic functions via stochastic games. Commun. Partial Differ. Equ. 38 (2013) 1985–2003. [CrossRef] [Google Scholar]
  45. J.J. Manfredi, M. Parviainen and J.D. Rossi, An asymptotic mean value characterization for a class of nonlinear parabolic equationsrelated to tug-of-war games. SIAM J. Math. Anal. 42 (2010) 2058–2081. [CrossRef] [Google Scholar]
  46. J.J. Manfredi, M. Parviainen and J.D. Rossi, An asymptotic mean value characterization for p-harmonic functions. Proc. Am. Math. Soc. 138 (2010) 881–889. [Google Scholar]
  47. M. Parviainen and E. Ruosteenoja, Local regularity for time-dependent tug-of-war games with varying probabilities. J. Differ. Equ. 261 (2016) 1357–1398. [Google Scholar]
  48. Y. Peres and S. Sheffield, Tug-of-war with noise: a game-theoretic view of the p-Laplacian. Duke Math. J. 145 (2008) 91–120. [CrossRef] [MathSciNet] [Google Scholar]
  49. Y. Peres, O. Schramm, S. Sheffield and D.B. Wilson, Tug-of-war and the infinity Laplacian. J. Am. Math. Soc. 22 (2009) 167–210. [CrossRef] [MathSciNet] [Google Scholar]
  50. E. Ruosteenoja, Local regularity results for value functions of tug-of-war with noise and running payoff. Adv. Calc. Var. 9 (2016) 1–17. [Google Scholar]
  51. H.M. Soner, Optimal control with state-space constraint. I. SIAM J. Control Optim. 24 (1986) 552–561. [CrossRef] [MathSciNet] [Google Scholar]
  52. H.M. Soner, Optimal control with state-space constraint. II. SIAM J. Control Optim. 24 (1986) 1110–1122. [CrossRef] [MathSciNet] [Google Scholar]
  53. J. Sprekels and H. Wu, A note on parabolic equation with nonlinear dynamical boundary condition. Nonlinear Anal. 72 (2010) 3028–3048. [CrossRef] [Google Scholar]
  54. J.L. Vázquez and E. Vitillaro, Heat equation with dynamical boundary conditions of reactive type. Commun. Partial Differ. Equ. 33 (2008) 561–612. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.